Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 11 found articles
 
 
  Geometry of real polynomial mappings
 
 
Title: Geometry of real polynomial mappings
Author: Jelonek, Zbigniew
Appeared in: Mathematische Zeitschrift
Paging: Volume 239 (2001) nr. 2 pages 321-333
Year: 2001
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands